Skip to main content

On the Few-Term Curves. I


Plane smooth projective curves definable by three-term equations are classified.

This is a preview of subscription content, access via your institution.

Author information



Corresponding author

Correspondence to G. B. Shabat.

Additional information

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 19, No. 1, pp. 173–193, 2014.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Shabat, G.B., Sleptsov, A.V. On the Few-Term Curves. I. J Math Sci 211, 418–433 (2015).

Download citation


  • Fermat
  • Projective Plane
  • Projective Equation
  • Power Matrix
  • Jordan Type